MathSciNet Relay Station
MathSciNet bibliographic data
MR463125 (57 #3086) 10G05
Ishimura, Sonoko On Gaussian sums associated with a character of order 5 and a rational prime number $p\equiv 1 ({\rm mod}\ 5)$. J. Tsuda College No. 8 (1976), 27–35.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement